Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

On discontinuous action of monodromy groups on the complex $ n$-ball


Author: G. D. Mostow
Journal: J. Amer. Math. Soc. 1 (1988), 555-586
MSC: Primary 22E40
DOI: https://doi.org/10.1090/S0894-0347-1988-0932662-7
MathSciNet review: 932662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [DM] P. Deligne and G. D. Mostow, Monodromy of hypergeometric functions and non-lattice integral monodromy groups, Inst. Hautes Études. Sci. Publ. Math. 63 (1986), 5-90. MR 849651 (88a:22023a)
  • [M1] G. D. Mostow, A remarkable class of polyhedra in complex hyperbolic space, Pacific J. Math. 86 (1980), 171-276. MR 586876 (82a:22011)
  • [M2] -, Generalized Picard lattices arising from half-integral conditions, Inst. Hautes Études Sci. Publ. Math. 63 (1986), 91-106. MR 849652 (88a:22023b)
  • [M3] -, Braids, hypergeometric functions, and lattices, Bull. Amer. Math. Soc. 16 (1987), 225-246. MR 876959 (88e:22017)
  • [R] M. S. Raghunathan, Discrete subgroups of Lie groups, Springer, New York, 1972. MR 0507234 (58:22394a)
  • [S] H. A. Schwarz, Ueber diejenige Falle in welchen die Gauss'sche hypergeometrische Reihe eines algebraische Funktion ihres vierten Elementes darstellt, J. Reine Angew. Math. 75 (1873), 292-335.
  • [T] W. P. Thurston, Shapes of polyhedra (to appear).

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E40

Retrieve articles in all journals with MSC: 22E40


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0932662-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society